# SDR IPXA11M67276

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE UPPER RUDDER RT SIDE APPROX 10" FROM TOP.  REPAIRED IAW EO MD11-5540-43137-A.
